Article citationsMore>>

B. G. Mcrtizios and M. A. Christodolous, “On the Generalized Cayley-Hamilton Theorem,” IEEE Transactions on Automatic Control, Vol. 31, No. 1, 1986, pp. 156-157.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top